# SDR AALA20170521003

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 6,962 hours, 2,539 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 441K821
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKE OFF, THE LEFT HAND INBOARD TIRE FAILED. THE FLIGHT CONTINUED EN-ROUTE TO LAX, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE NR 2 TIRE WAS FOUND BLOWN. THE NR 1 TIRE WAS FOUND WORN. BOTH THE NR 1 & NR 2 MAIN LANDING GEAR WHEEL ASSEMBLIES WERE REPLACED IAW AMM 32-45-21-000-801 AND 32-45-11-000-801. THE AIRCRAFT WAS GROUNDED.
